# SDR 2011FA0000236

- Difficulty date: March 30, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 692251011
- Condition: Corroded
- Location: Lt Wing L/E
- Part time: 3,080 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE LT WING L/E, FOUND CORROSION IN AN AREA THAT IS NOT ACCESSIBLE WITHOUT REMOVING RIVETS AND THE DIFFUSER TUBE.  THESE AREAS WERE BLENDED AND PRIMERED USING REPAIR DATA FROM MFG.  THIS SITUATION WOUDL HAVE CONTINUED TO CORRODE WITHOUT ANY INDICATION HAD MX NOT BEEN NEEDED IN THIS AREA FOR OTHER REASONS.
